# SDR CALA2016122101145

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 103,390 hours, 16,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLICKER ON AND OFF INTERMITTENTLY WITH ALL SWITCHES SET CORRECT EMERGENCY LIGHTS OPS NORMAL ON GROUND NO FLICKERING ON AND OFF INTERMITTENT . COULD NOT DUPLICATE FAULT AT THIS TIME.
